# SDR VNAA0108019

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Aircraft time: 16,317 hours, 14,488 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Part serial: 11562
- Condition: Discharged
- Location: Cabin
- Part time: 11,885 hours, 10,492 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY EXIT SIGN WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND  REPLACED THE EMERGENCY BATTERY  AT THE 6LK POSITION IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
